# SDR HALA2018121100645

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 30,755 hours, 4,661 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - INFO TO MX APU DID NOT START BETWEEN 7000' - 3000' TWICE. STARTED SUCCESSFULLY ON GROUND AT 3RD ATTEMPT. // NOTED BY MAINTENANCE PERFORMED TROUBLESHOOTING OF APU AUTO SHUT DOWN PER TSM TASK 49-62-00-810-838-A. PERFORMED FAULT CONFIRMATION GOOD. OPERATIONAL TEST OF APU GOOD,OK FOR SERVICE.
